# SDR KBM2005F00107

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,132 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350933215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 774 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED BEARINGS ARE WORN, REMOVED AND REPLACED.  (K)
